Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20639
Title: Spectral properties of Schrödinger operators with irregular magnetic potentials, for a spin 1/2 particle
Authors: Levendorskii, SZ
First Published: 1-Dec-1997
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1997, 216 (1), pp. 48-68
DOI Link: 10.1006/jmaa.1997.5642
ISSN: 0022-247X
Links: http://hdl.handle.net/2381/20639
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.